Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Large painful bruises on legs after insulin is injected - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi how can i help u
User :   i have lots of medical problems but recently my diabetes has got worse
User :   when i inject insulin i get large painful bruises on my legs

Doctor :   ok
User :   my legs swell a lot and re tender when i touch them
User :   the pain sometimes spreads to my lower legs, and causes painful cramping in my lower legs
User :   is there anything that can be done to help the cramping?

Doctor :   ok

Doctor :   how many are yu daibetic
User :   im insulin dependent diabetic but im 16
Doctor :   wat was the last sugar levels

User :   it was low, something like 2.4

Doctor :   did yu check the glycosalated hemoglobin
User :   no
Doctor :   its better go get this test done

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor